# SDR JIKA2022050601

- Difficulty date: May 6, 2022
- Submitted: May 10, 2022
- Operation: Air carrier
- Aircraft: N258AS
- Make and model: Emb EMB-120
- Aircraft serial: 120131
- Aircraft time: 44,853 hours, 47,892 cycles
- System (JASC): 2700 · Flight Control System
- Part: Sensor
- Condition: Defective
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FOUND A DEFECTIVE PROX SENSOR. REMOVED AND REPLACED SENSOR. ISSUE REMAINED. REMOVED AND REPLACED WARNING COMPUTER WITH NO CHANGE NOTED. FOUND SIGNAL WIRE SHORTING WITH SHIELDING GROUND, REPAIRED WIRE. ALL OPS CHECKS GOOD.
